On planar domination in graphs
*Doha Adel AbbassCorresponding authordoha.a.a@uomustansiriyah.edu.iqDepartment of MathematicsCollege of ScienceMustansiriyah UniversityBaghdad, IraqView full profile → , Manal N. Al-HarereManal.N.Alharere@uotechnology.edu.iqDepartment of Applied SciencesUniversity of TechnologyBaghdad, IraqView full profile → , Emad Bakr Al-Zanganae.b.abdulkareem@uomustansiriyah.edu.iqDepartment of MathematicsCollege of ScienceMustansiriyah UniversityBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 11 Feb 2025
- Published Online:
- 26 Jun 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2274
- Pages:
- 1355–1360
Abstract
Keywords
Subject Classifications
References
[1] M. N. Al Harere and A. T. Breesam, “Further Results on Bi Domination in Graphs,” AIP Conf. Proc., vol. 2096, no. 1, p. 020013 (2019).
[2] S. M. Attook and E. B. Al Zangana, “Special Arcs in PG(3,13),” Al Mustansiriyah J. Sci., vol. 33, no. 4, pp. 86–91 (2022).
[3] M. A. A. Abdlhusein and M. N. Al Harere, “Some Modified Types of Pitchfork Domination and Its Inverse,” Bol. Soc. Parana. Mat., vol. 40, pp. 1–9 (2022).
[4] M. N. Al Harere and P. A. Khuda Bakhash, “Tadpole Domination in Duplicated Graphs,” Discrete Math., Algorithms Appl., vol. 13, no. 02, Art. 2150003 (2021).
[5] M. N. Al Harere and P. A. Khuda Bakhash, “Changing and Unchanging on Tadpole Domination in G–e, G+e Graphs,” Turk. World Math. Soc. J. Appl. Eng. Math., vol. 13, no. 3, pp. 1151–1159 (2022).
[6] M. A. A. Abdlhusein and M. N. Al Harere, “Doubly Connected Pitchfork Domination and Its Inverse in Graphs,” Turk. World Math. Soc. J. Appl. Eng. Math., vol. 12, no. 1, pp. 82–91 (2022).
[7] E. B. Al Zangana and E. A. S. Shehab, “Conic Parameterization in PG(2,25),” Al Mustansiriyah J. Sci., vol. 29, no. 2, pp. 164–168 (2018).
[8] S. S. Kahatand and M. N. Al Harere, “Inverse Equality Co Neighborhood Domination in Graphs,” J. Phys.: Conf. Ser., vol. 1879, no. 3, Art. 032036 (2021).
[9] S. S. Kahatand, A. A. Omran, and M. N. Al Harere, “Fuzzy Equality Co Neighborhood Domination of Graphs,” Int. J. Nonlinear Anal. Appl., vol. 12, no. 2, pp. 537–545 (2021).
[10] S. S. Majeed, A. A. Omran, and M. N. Yaqoob, “Modern Roman Domination of Corona of Cycle Graph with Some Certain Graphs,” Int. J. Math. Comput. Sci., vol. 17, no. 1, pp. 317–324 (2022).
[11] S. S. Abed and M. N. Al Harere, “On Rings Domination in Graphs,” Int. J. Math. Comput. Sci., vol. 17, no. 3, pp. 1313–1319 (2022).
[12] O. Ore, Theory of Graphs, Providence, RI, USA: American Math. Soc. (1962).
[13] J. S. Radhi and E. B. Al Zangana, “Construction of Complete (k;r)-Arcs from Orbits in PG(3,11),” Al Mustansiriyah J. Sci., vol. 33, no. 3, pp. 48–53 (2022).
[14] R. J. Wilson, Introduction to Graph Theory, Harlow, UK: Longman (1996).




